On the number of pairs of partitions of n without common subsums
Colloquium Mathematicum, Tome 63 (1992) no. 1, pp. 61-83
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
Affiliations des auteurs :
P. Erdős 1 ; J. Nicolas 1 ; A. Sárközy 1
@article{10_4064_cm_63_1_61_83,
author = {P. Erd\H{o}s and J. Nicolas and A. S\'ark\"ozy},
title = {On the number of pairs of partitions of n without common subsums},
journal = {Colloquium Mathematicum},
pages = {61--83},
year = {1992},
volume = {63},
number = {1},
doi = {10.4064/cm-63-1-61-83},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/cm-63-1-61-83/}
}
TY - JOUR AU - P. Erdős AU - J. Nicolas AU - A. Sárközy TI - On the number of pairs of partitions of n without common subsums JO - Colloquium Mathematicum PY - 1992 SP - 61 EP - 83 VL - 63 IS - 1 UR - http://geodesic.mathdoc.fr/articles/10.4064/cm-63-1-61-83/ DO - 10.4064/cm-63-1-61-83 LA - en ID - 10_4064_cm_63_1_61_83 ER -
P. Erdős; J. Nicolas; A. Sárközy. On the number of pairs of partitions of n without common subsums. Colloquium Mathematicum, Tome 63 (1992) no. 1, pp. 61-83. doi: 10.4064/cm-63-1-61-83
Cité par Sources :